American Journal of Computational and Applied Mathematics

American Journal of Computational and Applied Mathematics is a peer-reviewed international journal. This journal publishes significant research papers from all branches of applied mathematical and computational sciences. It publishes original papers of high scientific value in all areas of computational and applied mathematics.


ICV 2015: 75.57; ICV 2016: 85.20 h5-index: 8, h5-median: 14
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Mohamed Seddeek
p-ISSN: 2165-8935
e-ISSN: 2165-8943

Website: http://journal.sapub.org/ajcam




American Journal of Computational and Applied Mathematics

Latest Issue: Volume 14, Number 1 (2024)
Skip Navigation Links.
Collapse &nbsp;<u>2024</u> 2024
Expand &nbsp;<u>2023</u> 2023
Expand &nbsp;<u>2022</u> 2022
Expand &nbsp;<u>2021</u> 2021
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011
  • Articles
New Results for a Caputo Boundary Value Problem
Mohamed Houas, Zoubir Dahmani
pp. 143-161
DOI: 10.5923/j.ajcam.20130303.01   6349 Views  3017 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
(1,2) - Domination in Line Graphs of Cn, Pn and K1,n
N. Murugesan, Deepa. S. Nair
pp. 162-167
DOI: 10.5923/j.ajcam.20130303.02   10072 Views  2827 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
A New Family of Multipoint Iterative Methods for Finding Multiple Roots of Nonlinear Equations
R. Thukral
pp. 168-173
DOI: 10.5923/j.ajcam.20130303.03   3958 Views  1188 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Turbulent Flow in the Vicinity of Solid Walls in an Orifice and Double Elbow
H. P. Rani, T. Divya, R. R. Sahaya, Vivekanand Kain, D. K. Barua
pp. 174-181
DOI: 10.5923/j.ajcam.20130303.04   3899 Views  1102 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
A Note on Hypergeometric Functions of One and Two Variables
Pankaj Srivastava, Priya Gupta
pp. 182-185
DOI: 10.5923/j.ajcam.20130303.05   4291 Views  1842 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Second Degree Chance Constraints with Lognormal Random Variables – An Application to Fisher’s Discriminant Function for Separation of Populations
Vaskar Sarkar, Kripasindhu Chaudhuri, Rathindra Nath Mukherjee
pp. 186-194
DOI: 10.5923/j.ajcam.20130303.06   5036 Views  1871 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML